# SDR C2XA10CL124

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 20,987 hours, 16,246 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLT 5658 THE CREW REPORTED A AIR/GROUND FAIL MESSAGE AFTER TAKEOFF.  MAINTENANCE INSPECTED AND ADJUSTED THE LEFT GEAR WOW PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.
